# SDR DALA2024102110234

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N886DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31998
- Aircraft time: 19,453 hours, 7,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Crew Error
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 6343836) ACS DROPPED JET BRIDGE POWER FROM A/C. WHEN GND PWR REAPPLIED, FOUND EMERGENCY LIGHTS STUCK ON REGARDLESS OF A/C BATT, GND PWR, AND EMERG LIGHT SWITCH POSITIONS. F/A'S LEFT AFT F/A PANEL EMERG LIGHTS SWITCH IN THE ON POSITION AND DEPARTED AIRCRAFT WITHOUT NOTIFYING MAINTENANCE. LEFT SWITCH OFF TO LET BATTERIES CHARGE. EMERG LIGHTS FULLY FUNCTINOAL AT THIS TIME PER TEST VIA B737 AMM 33-51.
